Lancaster EPrints

Efficient quadratic approximation of floating strike Asian option values

Chung, S L and Shackleton, M B and Wojakowski, R M (2003) Efficient quadratic approximation of floating strike Asian option values. Finance, 24 (1). pp. 49-62. ISSN 0752-6180

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Finance
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44273
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:13
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:00
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44273

Actions (login required)

View Item